Posted by donnap23 on March 14, 2003, at 0:15:24
In reply to Re: Efferox side effects, posted by jtc on March 12, 2003, at 19:20:53
I think I'm almost through with the vomiting aspect of withdrawal from Effexor. I'm still dizzy and feel weak etc. In response to the question about stopping this med if it's working wonders for clinical depression.........I wasn't taking it for clinical depression. I have a physical condition that my doc felt would be improved with this med. I had a death in my family and he also didn't think it would hurt for me to be on it for awhile because of that. I am concerned that all of my symptoms could last much longer than they have but I won't go back on it. I didn't intentionally stop this med cold turkey but I am glad I did. I'm disappointed that the side effects from the withdrawals were not discussed with me. I read all kinds of literature and even went online to make an educated choice about this med. That is the most upsetting thing about all of this.